# SDR C2XA09RI011

- Difficulty date: January 9, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 17,677 hours, 9,369 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 17,677 hours, 9,369 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2393 - EWR - FLIGHT CREW REPORTED THAT DURING CLIMB OUT, "LAV SMOKE" INDICATION SHOWED ON EICAS AND FLIGHT ATTENDANT SAID SHE COULD SMELL SMOKE IN CABIN/LAV. CREW PERFORMED AIR RETURN AND LANDED WITHOUT INCIDENT.  EWR MX RAN BOTH ENGINES WITH BLEEDS ON AND COULD NOT DUPLICATE THE PROBLEM.  MX R&R LAV SMOKE DETECTOR AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
